# SDR FDEA202509161710

- Difficulty date: September 16, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N897FD
- Make and model: Boeing 777F
- Aircraft serial: 42705
- Aircraft time: 29,778 hours, 4,927 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 5 Slat
- Component: Slat, Boeing
- Component part number: 114W4150601
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MFEC INSPECTION FOUND 01 EA CRACK ON NO.5 SLAT EXTERNAL SKIN FROM O/B TO I/B 2.5   INCHES OF OSCS 732 ON UPPER ROW FASTENERS. 01 EA CRACK ON NO.5 SLAT EXTERNAL SKIN FROM O/B TO I/B 2.5 " OF OSCS 732 ON UPPER ROW   FASTENERS REPAIRED AS PER B777 SRM 57-43-01-2R-9 FIGURE 202 REV 47.6 AND EA G-5750-  T0384896 P1 ,TITLE:WING - FLIGHT SURFACES - LH WING #5 SLAT OUTER SKIN 05EA CRACKS B/W   OSCS 701.2 & OSCS 788 - SRM REPAIR - RSC TRACKING. REFER TO WRI:57507836 FOR REPAIR   DETAILS.THIS IS A MAJOR REPAIR PER GMM 6-2-100.
